# SDR CNMA202504280002

- Difficulty date: April 25, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N225NE
- Make and model: Boeing 767323
- Aircraft serial: 25194
- Aircraft time: 101,362 hours, 16,435 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Regulator
- Part number: 2766008
- Condition: Leaking
- Location: Zone 200
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A, J

## Discrepancy

AT 10,000 MSL, CREW O2 QTY DROPPED TO 70 PSI
